# SDR CALA2014031000304

- Difficulty date: March 8, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 34,199 hours, 11,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 727D BETWEEN STRINGER 8RT & STRINGER 9RT FOUND TO HAVE 1/2 INCH CRACK USING MFEC AT INBD FASTENER HOLE FOR AIR CONDITIONING RAIL BRACKET.  CUT OUT DAMAGE AT STATION 727D LOCATED BETWEEN STRINGER 8RT & STRINGER 9RT.  INSTALLED REPAIR ANGLES TWO EACH & SEALED AREA IAW EA5310-04716 FIG 3 STEPS 1-13 & NDT PART 6.
